# SDR QXEA2020021900110

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 19,514 hours, 21,128 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742005
- Part serial: 1286
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 23,474 hours, 25,334 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP DRIVE CAUTION MSG ILLUMINATES WITH FLAP EXTENSION. FLIGHT LANDED SAFELY. REMOVED FROM SERVICE. EXTENDED FLAPS AND ACCOMPLISHED GVI OF FLAPS AND ACTUATORS. NO DEFECTS NOTED. RETRACTED FLAPS TO 5 DEGREES. FERRIED AIRCRAFT. R AND R FLAP CONTROL UNIT (FCU) IAW Q400 AMM TASK 27-51-01-000-801/400-801. PERFORMED FUNCTIONAL TEST OF THE FLAP CONTROL SYSTEM REF WITH Q400 AMM TASK 27-51-00-720-801. OPS TEST NO GOOD. REMOVED FLAP POWER UNIT (FPU) IN IAW Q400 AMM TASK 27-52-01-000-801. INSTALLED FLAP POWER UNIT (FPU IAW Q400 AMM 27-52-01-400-801. PERFORMED FUNCTIONAL TEST OF THE FLAP DRIVE SYSTEM IAW Q400 AMM 27-52-00-720-801. OPS TEST GOOD. NO FAULT CODE FOUND. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
